Posted by Karen (18.104.22.168) on June 20, 2000 at 10:32:23:
Stephen started on this medication on the 14th. Yesterday and today (about an hour after taking the med) he experienced chest pain, no definet local. I have researched the drug and also checked the slip we got from the pharmacy and chest pain is not listed as a side effect. Now I know that this doesn't mean that his pains AREN'T a side effect and I have placed a call in to his doctor, but I was wondering if any one here has ever had this medication and experienced this side effect. Now I am not a doctor nor do I go around feeling my childrens hearts (other than emotionally lol) but when I place my hand on his heart it feels like it is beating harder and a bit faster than it should be. I am not certain like I said, I don't feel their hearts beat everyday, but it feels that way to me. Any help would be appreciated if someone has some more knowledge with this drug. Thanks all. Hope everyone is doing well.
We are busy as it is summer vacation now. Bittersweet time for me LOL.
Hugs and love to all as well as PFDAN!
Post a Followup